Primes in elliptic divisibility sequences

Manfred Einsiedler, Graham Everest, Thomas Ward

Research output: Contribution to journalArticlepeer-review

6 Downloads (Pure)


Morgan Ward pursued the study of elliptic divisibility sequences initiated by Lucas, and Chudnovsky and Chudnovsky suggested looking at elliptic divisibility sequences for prime appearance. The problem of prime appearance in these sequences is examined here from a theoretical and a practical viewpoint. We exhibit calculations, together with a heuristic argument, to suggest that these sequences contain only finitely many primes.
Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalLMS Journal of Computation and Mathematics
Publication statusPublished - 2001

Cite this